# SDR AALA2020031769009

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 26,056 hours, 21,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Part number: FE24050010A
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD PASSENGER DOOR PNEUMATIC ASSEMBLY PRESSURE GAUGE SHOWS NO FLUID IN THE GAUGE PR032. REMOVED AND REPLACED PRESSURE GAUGE AT FWD PASSENGER DOOR PNEUMATIC ASSEMBLY PER CMM 52-11-51, CHARGE AND LEAK CHECK GOOD, AREA FREE OF FOD.
